# SDR USAA2011041991549

- Difficulty date: April 15, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 601,260 hours, 403,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 693532U14
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACKED TIE CLIP AT BS 727D STR 5R.  REPLACED TIE CLIP AT BS 887, STR 6L IAW EO EIC 53005.
